MAUDE Adverse Event Report: ST PAUL CADD; ADMINISTRATION SET FLOW STOP

ST PAUL CADD; ADMINISTRATION SET FLOW STOP
Model Number SET, ADMIN, HIGH VOL, 1.2 FLTR,
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical cadd administration sets - flow stop was infusing tpn during the night and found the tubing had came apart.The (b)(6) year old patient did no suffer any harm.Photos are attached to show damage.Unclear if the product came apart on its own or perhaps the patient pulled on the tubing.Also wondering if adhesive is coming apart.
 
Additional Manufacturer Narrative
Other, other text: two pictures of cadd administration sets - flow stop and samples were returned for analysis due to the tubing coming apart and leaking at night.The pictures showed a valve detached from the tube.The samples were visually inspected at a distance of 12? to 16? under normal conditions of illumination according.The samples were received with the asv loose from the tube.The manufacturing process was reviewed in order to verify that there are no situations or practices that could create the event.The samples were subjected to a destructive test in order to verify if it is possible reproduce defect; each sample set was submitted to a pull test after an hour of assembly curing.Production personnel filled solvent dispenser by spike and asv valve every 3 hours in order to be sure that the dispenser always keep the enough level.Production personnel performs a 100% visual inspection in order to verify that there are not missing components, and during the assembly all tubes should bottom out to component stop.Production performs a pull test on all joins to 4 units at shift start up, the end of every shift, the beginning of every job, the end of every job; a new lot of materials/components or equipment adjustment.Quality personnel takes a sample of fifteen (15) units every two (2) hours, prior to placing product in bag, in order to verify that parts are free of damage or other defect that can affect the function of the device.To verify that tests are properly performed.The most probable cause of issue is that the use of dispenser solvent in without stopper originated a lack of solvent.As a resolution, there will be an increase in the sample for pull test on the asv join.Device history review (dhr): part number: 21-7381-24, lot number: 3935900, manufacturing date: 15-feb-2020.Quantity released: (b)(4) units.Any relevant dmrs, idrs, das: there were no idr?s, dmr?s or da?s for this lot.Any relevant rework: no rework was processed during the manufacture of this lot.Was scrap/rejects above typical? no scrap was processed related to the failure mode reported.Component lot number and quantity issued: valve p/n 10009726-001 (valve, back check, f-luer, m-luer): l/n 5986/19 quantity issued: (b)(4) units.L/n 5887/19 quantity issued: (b)(4) units.Solvent: p/n chem-cyclohex-r (cyclohexanone reagent grade (gal)): ?l/n 19k05 quantity issued: as required.Tube: p/n 30-4407 (totm pvc tubing, 12").?l/n 3909899 quantity issued: 16,200.Component history: p/n 10009726-001 l/n 5887/19 was received from supplier lubrizol advanced: date: qty.Receipt no.21-jan-20 100,000 541184.07-feb-20 20,000 542881.These lots were received under ?normal? inspection.P/n 10009726-001 l/n 5986/19 was received from supplier lubrizol advanced: date: qty.Receipt no.11-feb-20 100,000 543122.13-feb-20 50,000 543555.These lots were received under ?normal? inspection.Summary of dhr review: the device history record for the lot 3935900 was manufactured on 15-feb-2020 with a quantity of (b)(4) was released.No deviations or issues were encountered related with the event reported.The lot was manufactured in compliance with the specifications of the device.Assembly started 15-feb-2020 in 2nd shift ran until finishing 17-feb-2020 in 2nd shift; job number was produced during weekend shift.The quality records were reviewed (fm qp 67-7071-01).There are no rejections or comments from the inspectors that an issue was found during the process.Inspection no.6 and 14 corresponding to solvent joint inspection and test verification, according to qp 67-7071; were recorded as acceptable (0) in all audits.The records of pull tests process (fm sdi 1482) were reviewed; there were no discrepancies in the results obtained; all averages and individual results for each sample are above 5 lbs, which is the minimum acceptable.

Brand Name
CADD
Common Device Name
ADMINISTRATION SET FLOW STOP
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10136100
Report Number3012307300-2020-05686
Device Sequence Number3053345
Product Code FPA
UDI-Device Identifier10610586027468
UDI-Public10610586027468
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/15/2025
Device Model NumberSET, ADMIN, HIGH VOL, 1.2 FLTR,
Device Catalogue Number21-7381-24
Device Lot Number3935900
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer08/02/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR